# SDR WX0A2015090172839

- Difficulty date: August 19, 2015
- Submitted: September 1, 2015
- Operation: Air carrier
- Aircraft: N876GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53469
- Aircraft time: 36,511 hours, 24,241 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SR095301157001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK CORRODED FROM FS 200 - FS 241, RBL 22.  R & R SEAT TRACK FS 200 - 241, RBL22 IAW SRM 53-05 FIG 4F.
